• Users Online: 260
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2020  |  Volume : 6  |  Issue : 2  |  Page : 88-90

Response to intravenous immunoglobulin in a patient of drug reaction eosinophilia systemic symptom syndrome with renal involvement complicated by steroid-induced avascular necrosis of femur


Department of Dermatology, All India Institute of Medical Sciences, Bhopal, Madhya Pradesh, India

Correspondence Address:
Dinesh P Asati
Department of Dermatology, All India Institute of Medical Sciences, Bhopal - 462 020, Madhya Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_57_19

Rights and Permissions

Drug reaction eosinophilia systemic symptom (DRESS) is one of the most serious adverse drug reactions and corticosteroid is the mainstay of management. Here, we report a case of DRESS with renal involvement complicated by steroid-induced avascular necrosis of femur. The patient responded significantly with two courses of intravenous immunoglobulin given at monthly interval, and his corticosteroid dose could be tapered early.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed308    
    Printed16    
    Emailed0    
    PDF Downloaded10    
    Comments [Add]    

Recommend this journal